# SDR 96UAL900276

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Component: Nord Micro, 6331166394
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST CABIN PRESSURE AT FL350.  EXECUTED EMERGENCY DESCENT AND REGAINED CONTROL OF CABIN IN MANUAL MODE.  *S/D*  ELECTRONIC BOX NR 1 FAILED ON OUTFLOW VALVE DRIVING THE VALVE OPEN.  REPLACED OUTFLOW VALVE AND OPERATIONALLY CHECKED NORMAL.
